T Nation

Problems with Libido After Cycle with Nandrolone Decanoate

Good afternoon. Any help will be welcome.
I have been practicing bodybuilding since 1990 and since 1992 I have been doing cycles of at least 2x per year. In my cycles I have always used testosterone enanthate, oxymetholone and trenbolone acetate.
In 2010 I did my last cycle which was 1500mg of testosterone per week and 50mg of oximetolone EOD only.
I never did TPC because I never felt the need. my libido never fell after the cycles and I only felt a small drop in my ejaculatory volume, but it would return to the nomal in a few weeks.
Last year at the age of 46 I decided to go back to training and I decided to cycle. I once decided to try nandrolone decanoate because I had never done a cycle with it.
I used 900 mg of nandrolone decanoate every 10 days and 400 mg of trenbolone acetate every 2 days for 4 months. I did not use any type of testosterone because my libido got very high during the cycle and I did not see the need to put something else on.
After the cycle I did not do any TCP as always, but this time I felt totally empty, without libido and absolutely no erection.
I found that everything would improve soon and it would be 2 months and nothing then deicidi to use a TCP protocol.
After a few weeks I’m feeling well again
but the horn has not come back and I can not have absolutely no erection, only when I wake up and some when I’m sleeping and nothing else.
I can not even get an erection and desire to have sex with my wife and it lasts about 3 months.
The TPC protocol that I am (still) doing is
1st day - 1500uM HCG + 40 mg tamoxifen citrate
2° day 40 tamoxifen citrate
3° 1500 ui HCG + 40 mg tamoxifen citrate
4° 40 mg tamoxifen citrate
5° 1000 ui HCG + 40 mg tamoxifen citrate
6° 40 mg tamoxifen citrate
7° 1000 ui HCG + 40 mg tamoxifen citrate
8° 40 mg tamoxifen citrate
9° 20 mg tamoxifen citrate
10° 20 mg tamoxifen citrate
11° 20 mg tamoxifen citrate
12° 20 mg tamoxifen citrate
13° 2000ui HCG + 40 tamoxifen citrate
14° 40 mg tamoxifen citrate
15° 40 mg tamoxifen citrate
16° 2000 ui HCG + 40 tamoxifen citrate

I’m exactly on the 16th day and I feel more aggressive and my skin and the oiliness of my skin have increased a lot.
Morning erection is normal and nocturnal, but I do not feel anything hard or erect. I can only get an erection if it is manipulated and I just got ejaculated last week with a lot of effort.
It’s hard for me to talk about it, but could anyone help me how to get my libido and erection back?
Thank you very much.
Obs I was told to use 1 mg a day of anastrozole in place of tamoxifen, that it would be more effective etc, but every time I tried it I totally lost the sensitivity of my penis. It was as if someone had cut my penis off. so I’m not using it anymore.

Update?